Alert archive / Mississippi / Areal Flood Warnings in 2021

Areal Flood Warning 6, NWS Jackson, MS

June 10, 20216 counties in Mississippi

NWS Jackson, MS issued this areal flood warning at Jun 10, 2021, 12:19 PM CDT for 6 counties in Mississippi. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2021, 12:19 PM CDT (17:19 UTC)
Expired
Jun 10, 2021, 6:15 PM CDT
In force
6 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Humphreys County, MS, Leake County, MS, Leflore County, MS, Madison County, MS, Sunflower County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 111 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2021-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2021-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
227 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

298 
WGUS44 KJAN 101719
FLWJAN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jackson MS
1219 PM CDT Thu Jun 10 2021

MSC053-079-083-089-133-163-102315-
/O.NEW.KJAN.FA.W.0006.210610T1719Z-210610T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Humphreys MS-Leake MS-Leflore MS-Madison MS-Sunflower MS-Yazoo MS-
1219 PM CDT Thu Jun 10 2021

The National Weather Service in Jackson has issued a

* Flood Warning for...
  Humphreys County in central Mississippi...
  Northern Leake County in central Mississippi...
  Northeastern Madison County in central Mississippi...
  Yazoo County in central Mississippi...
  Western Leflore County in north central Mississippi...
  Sunflower County in northwestern Mississippi...

* Until 615 PM CDT.

* At 1219 PM CDT, local law enforcement continued to reported 
  lingering flooding in parts of the warned area from earlier heavy 
  rainfall and flash flooding. Slow but steady run off will continue 
  and cause localized flooding issues into the afternoon.

Some locations that will experience flooding include...
  Yazoo City, Indianola, Carthage, Ruleville, Moorhead, Belzoni, 
  Itta Bena, Drew, Parchman, Edinburg, Benton, Sunflower, Inverness, 
  Isola, Swiftown, Midnight, Vaughan, Tinsley, Blaine and Way.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3284 9073 3292 9065 3310 9065 3327 9072
      3328 9076 3361 9076 3361 9065 3399 9066
      3397 9046 3381 9045 3381 9038 3338 9033
      3314 9034 3311 9043 3301 9038 3286 8996
      3293 8932 3277 8932 3271 8959 3272 9069

$$

CME

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this areal flood warning went out at Jun 10, 11:55 AM CDT, 24 minutes earlier.

Area forecast discussion, Jun 10, 11:55 AM CDT, 24 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1155 AM CDT Thu Jun 10 2021

...SIGNIFICANT FLASH FLOODING REMAINS POSSIBLE THROUGH EVENING IN
HIGHWAY 82 CORRIDOR AND NORTH OF INTERSTATE 20...

.UPDATE...
Updated for morning discussion.

&&

.DISCUSSION...

Rest of today:

Significant flash flooding has occurred across northern portions
of the Interstate 55 corridor, with some of this gradually
propagating westward into the ArkLaMiss Delta. Rainfall totals per
MRMS/radar have ranged from a widespread 3-6 inches north of
Interstate 20 to 6-10 inches, with locally higher amounts, over
the last 12-24 hours across Grenada, Leflore, Carroll, Attala &
Holmes Counties. This has led to ongoing widespread & significant
flash flooding, which will continue into the afternoon hours.

Synoptic & sfc analysis indicate mid-level ridge over W Texas,
while less intense cold core low is situated over the
Appalachians/Ohio Valley. This has led to continued persistent
wet pattern with tropical moisture, westerly winds in deep warm
cloud layer of 14kft & westerly confluent low-level Theta E feed
of nearly 340-345K. With a persistent synoptic/low-level pattern,
expect most rainfall to remain focused on low-level confluent
moisture feed. HRRR has been handling the mesoscale rainfall
totals/banding the best. Flash flooding potential will slowly
migrate to the W/SW into the Delta through the day. Based on what
rainfall occurred & anticipated additional rainfall, made some
adjustments to the HWO to expand the Significant slightly further
S & W to account for the convective backbuilding. Also pulled the
Elevated threat a tier of counties S to account for ongoing
flooding & better match up with the Flash Flood Watch. Kept it
maintained through 00Z. Also adjusted QPF higher due to the much
more efficient morning rainfall.

For severe threat, diurnal heating/insolation will be limited due
to widespread cloudiness. Due to that & lapse rates in low-
levels less & some decrease aloft in lapse rates/shear, dropped
the severe threat mention today. However, isolated stronger
storms with a rouge severe storm or so can't be ruled out,
especially SW of the heavy rainfall swath in NE LA & W & S
MS. Updates are out. /DC/

Prior discussion below:

Today and tonight:

Showers and storms that developed overnight mostly north of I-20
will continue through today, posing a continued threat for flash
flooding. These storms should become more widely scattered by
afternoon and evening and the flash flood threat should diminish,
though localized flooding will still be possible in areas that
experience heavy thunderstorm downpours. Highs today may be held
down a bit due to scattered showers and convective cloud debris.
Look for temperatures this afternoon to rise into the upper 80s F
to near 90 F for most, though the areas north of I-20 that
experience longer duration rains may be held to the mid 80s F.

Later tonight, we finally begin to dry out some with only lingering
showers remaining. The upper trough that has been responsible for
the exceptionally rainy weather the past week will have moved just
east of us by late tonight and should result in sufficient upper
confluence to somewhat reduce rain chances heading toward Friday.
Lows will fall into the lower to middle 70s F. /86/

Friday through Wednesday:

The generally slow-progressing upper-level trough and persistent
upper-level low pressure system will continue to break down Friday
into Saturday, with the overall flow pattern amplifying and a
strengthening ridge of high pressure taking shape along the spine
of the Rockies. Downstream from this ridge, southward moving
shortwave troughs will ripple through the upper-level flow and
reinforce the southward advancement of a more continental (rather
than tropical) air mass into our region through the middle of next
week. Friday will probably be the last of our days with the
tropical-like rainfall in the region, and northeast Mississippi
has the greatest chance for heavy rainfall to train along the west
side of the departing low. Lingering humidity through Sunday, and
the increasing influence of heating to our west will result in
some potential for dangerous heat conditions to develop in our
area, but there is enough uncertainty with rain chances still in
the forecast that I don't have high confidence for areas of 105+
heat index yet. We will monitor this with future forecast updates
though. Humidity and rain chances will be pushed south toward and
along the Gulf Coast Monday through Wednesday, and POPs were
nudged toward a drier and more confined area similar to the
consensus of deterministic guidance. /NF/

&&

.AVIATION...
12Z TAF discussion:
While most sites are prevailing VFR, intermittent MVFR/IFR
conditions with both low ceilings and low visibilities will
continue to occur through the period due to increasing coverage of
showers and thunderstorms. Near thunderstorms, high wind shear
and microbursts will be possible. By tonight, some decrease in
storm coverage is likely with mostly VFR conditions prevailing
except near thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       86  72  88  74 /  71  32  26   7
Meridian      86  71  87  71 /  71  42  51  17
Vicksburg     91  74  90  74 /  68  25  12   5
Hattiesburg   91  72  92  74 /  39  21  21   7
Natchez       90  71  89  73 /  27  13  11   5
Greenville    84  74  89  73 /  88  46  32  12
Greenwood     84  74  87  73 /  94  62  59  21

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 7 PM CDT this evening for MSZ018-019-
     025>042.

LA...Flash Flood Watch until 7 PM CDT this evening for LAZ007>009.

AR...Flash Flood Watch until 7 PM CDT this evening for ARZ074-075.

&&

DC
Hazardous weather outlook, Jun 10, 3:06 AM CDT, 9 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
306 AM CDT Thu Jun 10 2021

ARZ074-075-MSZ018-019-034-110815-
Ashley-Chicot-Bolivar-Sunflower-Washington-
306 AM CDT Thu Jun 10 2021

This hazardous weather outlook is for portions of southeast
Arkansas, and northwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Early this morning through tonight

FLOODING
THREAT...Significant
TIMING...Early this morning through this afternoon

Isolated severe thunderstorms are possible. Some thunderstorms
could produce damaging wind gusts and small hail.

(https://www.weather.gov/images/jan/graphicast/2.png)

Widespread flash flooding is likely and significant flooding is
possible. Many roads could be flooded or closed and some
structural flooding and water rescues are likely. Minor to
moderate river flooding will also be possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning through tonight.

MSZ027>033-036-110815-
Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Holmes-
306 AM CDT Thu Jun 10 2021

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, and northeast
Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Elevated
TIMING...Early this morning through this afternoon

Areas of flash flooding likely and some roads could be flooded or
closed. Some structures may be potentially threatened by high
water. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

LAZ007>009-MSZ035-040-041-110815-
Morehouse-West Carroll-East Carroll-Humphreys-Issaquena-Sharkey-
306 AM CDT Thu Jun 10 2021

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Early this morning through tonight

FLOODING
THREAT...Elevated
TIMING...Early this morning through this afternoon

Isolated severe thunderstorms are possible. Some thunderstorms
could produce damaging wind gusts and small hail.

(https://www.weather.gov/images/jan/graphicast/2.png)

Areas of flash flooding likely and some roads could be flooded or
closed. Some structures may be potentially threatened by high
water. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning through tonight.

LAZ015-110815-
Richland-
306 AM CDT Thu Jun 10 2021

This hazardous weather outlook is for portions of northeast
Louisiana.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Early this morning through tonight

FLOODING
THREAT...Limited
TIMING...Early this morning through this afternoon

Isolated severe thunderstorms are possible. Some thunderstorms
could produce damaging wind gusts and small hail.

(https://www.weather.gov/images/jan/graphicast/2.png)

Localized flash flooding is possible, particularly in low lying
and urban areas.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning through tonight.

LAZ016-MSZ037>039-042>045-047-110815-
Madison LA-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake-Neshoba-
Warren-
306 AM CDT Thu Jun 10 2021

This hazardous weather outlook is for portions of northeast
Louisiana, and central Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Limited
TIMING...Early this morning through this afternoon

Localized flash flooding is possible, particularly in low lying
and urban areas.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

LAZ023>026-MSZ046-048>066-072>074-110815-
Franklin LA-Catahoula-Tensas-Concordia-Kemper-Hinds-Rankin-Scott-
Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-
Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-Forrest-
306 AM CDT Thu Jun 10 2021

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, and
south central Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ025-026-110815-
Leflore-Grenada-
306 AM CDT Thu Jun 10 2021

This hazardous weather outlook is for portions of north central
Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Significant
TIMING...Early this morning through this afternoon

Widespread flash flooding is likely and significant flooding is
possible. Many roads could be flooded or closed and some
structural flooding and water rescues are likely. Minor to
moderate river flooding will also be possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

86

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Jun 10, 11:01 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1101 AM CDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 AM     FLASH FLOOD      DERMOTT                 33.53N 91.43W
06/10/2021                   CHICOT             AR   LAW ENFORCEMENT

            MULTIPLE STREETS FLOODED IN DERMOTT.

&&

TW
Local storm report, Jun 10, 11:13 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1113 AM CDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     FLASH FLOOD      GREENWOOD               33.52N 90.19W
06/10/2021                   LEFLORE            MS   STORM CHASER

            NUMEROUS ROADS ARE COVERED WITH WATER.
            SEVERAL CARS HAVE STALLED WITH SOME RESCUES
            HAVING TO TAKE PLACE.

&&

FB
Local storm report, Jun 10, 11:57 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1157 AM CDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     FLASH FLOOD      DERMOTT                 33.53N 91.43W
06/10/2021                   CHICOT             AR   EMERGENCY MNGR

            ROUGHLY 15 ROADS IN TOWN FLOODED AND CLOSED.

&&

CE
Local storm report, Jun 10, 12:08 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1208 PM CDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     FLASH FLOOD      1 SE HESTERVILLE        33.15N 89.64W
06/10/2021                   ATTALA             MS   PUBLIC

            SOCIAL MEDIA REPORT OF WATER FLOODING HWY 35
            N IN SEVERAL LOCATIONS.

&&

TW
Local storm report, Jun 10, 12:11 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1211 PM CDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     FLASH FLOOD      1 NNE RULEVILLE         33.73N 90.55W
06/10/2021                   SUNFLOWER          MS   DEPT OF HIGHWAYS

            HWY 49 CLOSED IN BOTH DIRECTIONS DUE TO
            FLOODING.

&&

TW
Local storm report, Jun 10, 12:18 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1218 PM CDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     FLASH FLOOD      DURANT                  33.08N 89.86W
06/10/2021                   HOLMES             MS   BROADCAST MEDIA

            SEVERAL STREETS COVERED WITH WATER
            PREVENTING ACCESS. WATER IS GETTING CLOSE TO
            HOMES.

&&

FB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:12 PM CDTSevere Thunderstorm WarningJANHinds48 min
Jun 9, 7:36 PM CDTFlash Flood WarningJANJasper, Smith3 hr
Jun 9, 7:47 PM CDTSpecial Weather StatementJANCovington43 min
Jun 9, 8:00 PM CDTSpecial Weather StatementJANSimpson45 min
Jun 9, 8:31 PM CDTSpecial Weather StatementJANCopiah, Covington, Simpson29 min
Jun 9, 8:42 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Simpson63 min
Jun 9, 9:01 PM CDTRiver Flood WarningJANLeake7 days
Jun 9, 9:01 PM CDTRiver Flood WarningJANLeake8 days
Jun 9, 9:01 PM CDTRiver Flood WarningJANLeake36 hr
Jun 9, 9:01 PM CDTRiver Flood WarningJANLeake7 days
Jun 9, 10:46 PM CDTRiver Flood WarningJANNoxubee8 days
Jun 9, 11:30 PM CDTSpecial Weather StatementJANMontgomery45 min
Jun 9, 11:52 PM CDTSpecial Weather StatementJANCarroll53 min
Jun 10, 2:37 AM CDTFlash Flood WarningJANCarroll, Grenada, Leflore3 hr
Jun 10, 4:38 AM CDTFlash Flood WarningJANCarroll, Montgomery7 hr
Jun 10, 5:06 AM CDTFlash Flood WarningJANChoctaw, Noxubee, Oktibbeha, Winston3 hr
Jun 10, 5:28 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatJANCarroll, Grenada, Leflore5 hr
Jun 10, 6:05 AM CDTFlash Flood WarningJANAttala, Holmes4 hr
Jun 10, 6:31 AM CDTSevere Thunderstorm WarningJANAttala, Leake38 min
Jun 10, 8:05 AM CDTFlash Flood WarningJANHolmes, Humphreys, Madison, Yazoo4 hr
Jun 10, 8:10 AM CDTFlash Flood WarningJANLeake, Neshoba, Winston4 hr
Jun 10, 8:38 AM CDTFlash Flood WarningJANLeflore, Sunflower3 hr
Jun 10, 8:53 AM CDTFlash Flood WarningJANIssaquena, Sharkey4 hr
Jun 10, 9:35 AM CDTFlash Flood WarningJANHumphreys, Washington6 hr
Jun 10, 9:46 AM CDTAreal Flood WarningJANChoctaw, Noxubee, Oktibbeha, Winston6 hr
Jun 10, 10:16 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatJANCarroll, Grenada, Leflore4 hr
Jun 10, 10:22 AM CDTFlash Flood Warning Considerable damage threatJANAttala, Holmes4 hr
Jun 10, 10:25 AM CDTRiver Flood WarningJANAttala3 days
Jun 10, 10:26 AM CDTRiver Flood WarningJANHinds, Rankin7 days
Jun 10, 10:33 AM CDTFlash Flood WarningJANBolivar3 hr
Jun 10, 10:36 AM CDTRiver Flood WarningJANHinds, Warren15 days
Jun 10, 10:51 AM CDTRiver Flood WarningJANLeflore7 days
Jun 10, 10:51 AM CDTRiver Flood WarningJANHumphreys4 days
Jun 10, 11:03 AM CDTRiver Flood WarningJANLowndes3 days
Jun 10, 12:31 PM CDTFlash Flood Warning Considerable damage threatJANIssaquena, Sharkey3 hr
Jun 10, 2:13 PM CDTAreal Flood WarningJANAttala, Carroll, Grenada, Holmes, Humphreys, Leflore6 hr
Jun 10, 3:06 PM CDTSpecial Weather StatementJANForrest39 min
Jun 10, 3:33 PM CDTSpecial Weather StatementJANLamar57 min
Jun 10, 3:51 PM CDTAreal Flood WarningJANIssaquena, Sharkey6 hr
Jun 10, 5:04 PM CDTFlash Flood Warning Considerable damage threatJANCarroll20 hr
Jun 10, 6:10 PM CDTAreal Flood WarningJANBolivar, Leflore, Sunflower2 hr
Jun 10, 6:33 PM CDTRiver Flood WarningJANSharkey38 hr

Nearby

Areal Flood Warnings in Mississippi, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.